# SDR REXA2013072501440

- Difficulty date: July 25, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- Engine: Ge CF348C5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER TRANSCOWL RETAINER TABS CHAFED.  REMOVED CHAFE FROM LT LOWER TRANSCOWL RETAINER TABS IAW  SRM 51-12-00.  TABS FOUND TO BE IN LIMITS IAW SRM 54-21-00.
